Solution of a combinatorially formulated monodromy problem of Eisenbud and Harris
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 20 (1987) no. 2, pp. 241-250.
@article{ASENS_1987_4_20_2_241_0,
     author = {Bercov, Ronald D. and Proctor, Robert A.},
     title = {Solution of a combinatorially formulated monodromy problem of {Eisenbud} and {Harris}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {241--250},
     publisher = {Elsevier},
     volume = {Ser. 4, 20},
     number = {2},
     year = {1987},
     doi = {10.24033/asens.1531},
     zbl = {0634.30041},
     mrnumber = {88j:20007},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1531/}
}
TY  - JOUR
AU  - Bercov, Ronald D.
AU  - Proctor, Robert A.
TI  - Solution of a combinatorially formulated monodromy problem of Eisenbud and Harris
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1987
DA  - 1987///
SP  - 241
EP  - 250
VL  - Ser. 4, 20
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1531/
UR  - https://zbmath.org/?q=an%3A0634.30041
UR  - https://www.ams.org/mathscinet-getitem?mr=88j:20007
UR  - https://doi.org/10.24033/asens.1531
DO  - 10.24033/asens.1531
LA  - en
ID  - ASENS_1987_4_20_2_241_0
ER  - 
%0 Journal Article
%A Bercov, Ronald D.
%A Proctor, Robert A.
%T Solution of a combinatorially formulated monodromy problem of Eisenbud and Harris
%J Annales scientifiques de l'École Normale Supérieure
%D 1987
%P 241-250
%V Ser. 4, 20
%N 2
%I Elsevier
%U https://doi.org/10.24033/asens.1531
%R 10.24033/asens.1531
%G en
%F ASENS_1987_4_20_2_241_0
Bercov, Ronald D.; Proctor, Robert A. Solution of a combinatorially formulated monodromy problem of Eisenbud and Harris. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 20 (1987) no. 2, pp. 241-250. doi : 10.24033/asens.1531. http://www.numdam.org/articles/10.24033/asens.1531/

[1] D. Eisenbud and J. Harris, Irreducibility and Monodromy of Some Families of Linear Series, Ann. scient. Éc. Norm. Sup., tome 20, fasc. 1, 1987, pp. 65 à 87). | Numdam | MR | Zbl

[2] I. G. Macdonald, Symmetric Functions and Hall Polynomials, Oxford University Press, New York, 1979. | MR | Zbl

[3] I. G. Macdonald, On the Degrees of Representations of Symmetric Groups (Bull. London Math. Soc., Vol. 3, 1971, pp. 189-192). | MR | Zbl

[4] H. Wielandt, Finite Permutation Groups, Academic Press, New York, 1964. | MR | Zbl

Cited by Sources: